MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FT4 II ASSAY; RADIOIMMUNOASSAY, FREE THYROXINE

ROCHE DIAGNOSTICS ELECSYS FT4 II ASSAY; RADIOIMMUNOASSAY, FREE THYROXINE
Model Number FT4 G2
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigations found: for 1 event: the investigation did not identify a product problem.The cause of the event could not be determined.For 1 event: the investigation did not identify a product problem.The cause of the event could not be determined.Assays from different vendors can generate different values due to the overall setups of the assays, the antibodies used, and differences in reference materials/methods and the standardization methodology used.The follow up/corrective actions were: for 1 event: the sample was requested for investigation but was not provided.For 1 event: there was no follow up / corrective action.No devices were returned.This device is not labeled for single use and is not reprocessed or reused.
 
Event or Problem Description
This report summarizes 2 malfunction events.Erroneous low results were generated for elecsys ft4 ii assay.The events involved a total of 2 patients that were tested on the following instruments: 1 patient tested on a cobas e 801 module.1 patient tested on an investigation site's cobas 8000 e 601 module compared to the siemens centaur method.For the 2 patients, the patients' ages ranged from 26 to 83 years.There were 1 female and 1 male.

Brand Name
ELECSYS FT4 II ASSAY
Common Device Name
RADIOIMMUNOASSAY, FREE THYROXINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250
MDR Report Key8549734
Report Number1823260-2019-90134
Device Sequence Number2191966
Product Code CEC
UDI-Device Identifier04015630939725
UDI-Public04015630939725
Combination Product (Y/N)N
Number of Events Summarized2
Summary Report (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Operator of Device No Information
Device Model NumberFT4 G2
Device Lot Number36319500, 336701
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/25/2019
Patient Sequence Number1